Hodge ideals for Q-divisors: Birational approach

Mircea Mustatǎ, Mihnea Popa

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We develop the theory of Hodge ideals for Q-divisors by means of log resolutions, extending our previous work on reduced hypersurfaces. We prove local (non-)triviality criteria and a global vanishing theorem, as well as other analogues of standard results from the theory of multiplier ideals, and we derive a new local vanishing theorem. The connection with the V -filtration is analyzed in a sequel.

Original languageEnglish (US)
Pages (from-to)283-328
Number of pages46
JournalJournal de l'Ecole Polytechnique - Mathematiques
Volume6
DOIs
StatePublished - 2019

Keywords

  • D-modules
  • Hodge filtration
  • Hodge ideals
  • Minimal exponent
  • Vanishing theorems

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Hodge ideals for Q-divisors: Birational approach'. Together they form a unique fingerprint.

Cite this